This article is cited in 3 scientific papers (total in 3 papers)
Multiple completeness in the sense of M. V. Keldysh of root functions of elliptic boundary value problems with a polynomial spectral parameter
S. Ya. Yakubov
In spite of the fact that the theory of solvability of elliptic boundary value problems with a polynomial spectral parameter was completed in the 1960s, up till now multiple completeness of the root functions of such problems has not been proved. In this paper the author first establishes multiple completeness of the root vectors of a polynomial unbounded operator pencil that is not of Keldysh form, and then as an application the indicated gap is filled.
Bibliography: 13 titles.
PDF file (715 kB)
Mathematics of the USSR-Izvestiya, 1987, 28:2, 413–420
MSC: 35J40, 35P10
S. Ya. Yakubov, “Multiple completeness in the sense of M. V. Keldysh of root functions of elliptic boundary value problems with a polynomial spectral parameter”, Izv. Akad. Nauk SSSR Ser. Mat., 50:2 (1986), 425–432; Math. USSR-Izv., 28:2 (1987), 413–420
Citation in format AMSBIB
\paper Multiple completeness in the sense of M.\,V.~Keldysh of root functions of elliptic boundary value problems with a~polynomial spectral parameter
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\jour Math. USSR-Izv.
Citing articles on Google Scholar:
Related articles on Google Scholar:
This publication is cited in the following articles:
S. Ya. Yakubov, “Multiple completeness for systems of operator bundles and elliptic boundary value problem”, Math. USSR-Sb., 69:1 (1991), 99–119
M. S. Agranovich, “Non-self-adjoint problems with a parameter that are elliptic in the sense of Agmon–Douglis–Nirenberg”, Funct. Anal. Appl., 24:1 (1990), 50–53
A. M. Akhtyamov, “Calculating the Coefficients of the Expansion in Derived Keldysh Chains for an Elliptic Problem with Parameter in the Boundary Condition”, Math. Notes, 69:4 (2001), 567–570
|Number of views:|